MAUDE Adverse Event Report: ARTHREX, INC. LABRAL SCORPION; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. LABRAL SCORPION; ORTHOPEDIC MANUAL SURG INSTR
Model Number LABRAL SCORPION
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Labral scorpion hand instrument was etched with multifire scorpion sl on top of the handle.Related etching does not pertain to a labral scorpion hand instrument and was etched incorrectly.Please see agile print ar-13998.For correct etching and specification.Please refer to capa-00278.
 
Event or Problem Description
It was reported that the ar-13998 was received having ¿fastpass scorpion sl¿ etched on the top of the handle instead of ¿labral scorpion¿ as previously seen on older devices.

Brand Name
LABRAL SCORPION
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19079196
Report Number1220246-2024-01942
Device Sequence Number6752899
Product Code LXH
UDI-Device Identifier00888867015999
UDI-Public00888867015999
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLABRAL SCORPION
Device Catalogue NumberAR-13998
Device Lot Number11818720
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2021
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown